On a certain class of inverse images of metric spaces
Doklady Akademii Nauk, Tome 163 (1965) no. 3, pp. 563-564
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_3_a5,
author = {V. L. Klyushin},
title = {On a certain class of inverse images of metric spaces},
journal = {Doklady Akademii Nauk},
pages = {563--564},
year = {1965},
volume = {163},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_3_a5/}
}
V. L. Klyushin. On a certain class of inverse images of metric spaces. Doklady Akademii Nauk, Tome 163 (1965) no. 3, pp. 563-564. http://geodesic.mathdoc.fr/item/DAN_1965_163_3_a5/